# SDR USAA2013123000010

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 1,692 hours, 761 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Part serial: 59131
- Condition: False Indication
- Location: Cargo Bay
- Part time: 1,692 hours, 761 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE STATUS MESSAGE LOWER ECAM AFT CARGO SMOKE DETECTOR FAULT.  REPLACED AFT CARGO SMOKE DETECTOR IAW A321 AAM 26-16-15.
